Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009, Article ID 859678, 14 pages
Research Article

Atmospheric Reentry Dynamics of Conic Objects

1Departmento de Aeronáutica, Universidad Nacional de Córdoba, Vélez Sarsfield 1611, Córdoba 5000, Argentina
2CONICET, Rivadavia 1917, Argentina

Received 25 June 2009; Revised 27 September 2009; Accepted 4 November 2009

Academic Editor: Silvia Maria Giuliatti Winter

Copyright © 2009 J. P. Saldia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. P. Saldia, A. Cimino, W. Schulz, S. Elaskar, and A. Costa, “Atmospheric Reentry Dynamics of Conic Objects,” Mathematical Problems in Engineering, vol. 2009, Article ID 859678, 14 pages, 2009.